# SDR UALA2012070203521

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1620, STR 28L - 29L FRAME CORRODED.  REMOVED FASTENERS AND SHEAR TIE PER SRM, REMOVED CORROSION PER SRM, ACCOMPISHED NDT FOR MAT THICKNESS PER NTM. ORIG THICKNESS .063, REMOVED .004" TO .059"; WITHIN LIMITS PER SRM, TREATED AND PRIMED PER SRM.  RE-INSTALLED SHEAR TIE AND FASTENERS PER SRM.
